Ostrowski type fractional integral inequalities for s-Godunova-Levin functions via k-fractional integrals

  • Ghulam Farid COMSATS Institute of Information Technology.
  • Atiq Ur Rehman COMSATS Institute of Information Technology.
  • Muhammad Usman COMSATS Institute of Information Technology.
Palabras clave: Ostrowski inequality, Riemann-Liouville fractional integrals, s-Godunova-Levin functions.


In this paper, we give some fractional integral inequalities of Ostrowski type for s-Godunova-Levin functions via Riemann-Liouville k- fractional integrals. We deduce some known Ostrowski type fractional integral inequalities for Riemann-Liouville fractional integrals and we also prove results for p-functions and Godunova-Levin functions by taking  s=0  ans s=1 respectively.


[1] A. Ostrowski, Uber die Absolutabweichung einer differentiierbaren funktion von ihrem integralmittelwert, Comment. Math. Helv., 10(1), pp. 226--227, (1937).

[2] R. Diaza and E. Pariglan, On hypergeometric function and k-pochemer, 15(, pp. 179--192, (2007).

[3] G. Farid, New Ostrowski-type inequalities and their applications in two coordinates, Acta Math. Univ. Comenianae, 85 (1), pp. 107--112, (2016).

[4] G. Farid, Some new Ostrowski type inequalities via fractional integrals, Int. J. Anal. App., 14(1), pp. 64--68, (2017).

[5] G. Farid, Straightforward proofs of Ostrowski inequality and some related results, Int. J. Ana. (2016), 5 pages, Article ID 3918483.

[6] G. Farid, S. Rafique, Atiq Ur Rehman, More on Ostrowski and Ostrowski-Gruss type inequalities, Commun. Optim. Theory, (2017) ArtID 15, 9 pages.

[7] M. A. Noor, K. I. Noor, M. U. Awan, Fractional Ostrowski inequalities for s-Godunova-Levin functions, Int. J. Anal. App., 5, pp. 167--173, (2014).

[8] D. S. Mitrinovič, J. E. Pečarič, and A. M. Fink, Inequalities involving functions and their integrals and derivatives, ser. Mathematics and its applications(East European series). Kluwer Academic Publisher Group, Dordrecht, 53 (1991).

[9] S. Mubeen, G. M. Habibullah, k-fractional integrals and applications, Int. J. Contemp. Math. Sci., 7, pp. 89--94, (2012).

[10] H. Laurent, Sur le calcul des derivees a indicies quelconques, Nouv. Annales de Mathematik, 3(3), pp. 240--252, (1884).

[11] S. S. Dragomir, J. Pečarič and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21, pp. 335--341, (1995).

[12] E. K. Godunova and V. I. Levin, Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions, Numerical mathematics and mathematical physics (Russian), Moskov. Gos. Ped. Inst. Moscow, 166, pp. 138--142, (1985).

[13] M. A. Noor, K. I. Noor, M. U. Awan, S. Khan, Fractional Hermite-Hadamard inequalities for some new classes of Godunova-Levin functions, Appl. Math. Inf. Sci. 8(6), pp. 2865--2872, (2014).

[14] S. S. Dragomir, Inequalities of Hermite-Hadamard type for h-convex functions on linear spaces, Proyecciones, 34(4), pp. 323--341, (2015).
Cómo citar
Farid, G., Rehman, A., & Usman, M. (1). Ostrowski type fractional integral inequalities for s-Godunova-Levin functions via k-fractional integrals. Proyecciones. Journal of Mathematics, 36(4), 753-767. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2550